Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: G. A. Margulis
Title: Discrete subgroups of semisimple Lie groups
Additional book information Springer-Verlag, New York, 1991, 387 pp., US$85.00. ISBN 3-540-17179-X.


Review Information

Reviewer: Robert J. Zimmer
Journal: Bull. Amer. Math. Soc. 27 (1992), 198-203
DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00306-3
PII: S 0273-0979(1992)00306-3